# SDR MWEA96564

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Trap Panel
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK, FOUND RT TRAPEZOIDAL PANEL FWD FLANGE HAS A CRACK THAT EXTENDS AFT THROUGH THE FOURTH FASTENER APPROX .125 INCH.  INSTALLED DOUBLER REPAIR IAW SRM 57-09, FIG 6 AND DAC TELEX SVC-MSP-0789.
